# SDR 04FDEA00252

- Difficulty date: January 31, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB293349
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING LEADING EDGE SLAT NR 9 TRACK LOCATION WITH ACCESS CUTOUT FWD MOST CRACKED (OUTBOARD MOST REFUELING PANEL).  LT WING - LEADING EDGE SLAT NR 9 TRACK LOCATION CUT-OUT FWD CRACK AREA REPAIR CARRIED-OUT AS PER SRM 51-33-01 VOL. II AND SRM 51-35-01 VOL. II.
